# SDR 2005FA0001514

- Difficulty date: November 8, 2005
- Submitted: November 8, 2005
- Operation: General aviation
- Aircraft: N8050G
- Make and model: Cessna 177RG
- Aircraft serial: 177RG0050
- Engine: Lyc IO360A1B
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 17121042
- Condition: Cracked
- Location: Zone 200
- Part time: 2,000 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD CRACKED AROUND BOTH VERTICAL FIN FORWARD ATTACH BOLTS.
